Publication
Title
A robust measure of skewness
Author
Language
English
Source (journal)
Journal of computational and graphical statistics. - Alexandria, Va
Publication
Alexandria, Va : 2004
ISSN
1061-8600
Volume/pages
13(2004), p. 996-1017
ISI
000225739400015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.11.2017
To cite this reference